RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 6, Page 1141 (Mi de3747)  

Short Communications

Über die Lösung gewisser Integrodifferentialgleichungen mit abweichendem Argument

Kh. Yu. Kurdanov

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (103 kB)

Bibliographic databases:
UDC: 517.948.34
Received: 21.02.1977

Citation: Kh. Yu. Kurdanov, “Über die Lösung gewisser Integrodifferentialgleichungen mit abweichendem Argument”, Differ. Uravn., 15:6 (1979), 1141

Citation in format AMSBIB
\Bibitem{Kur79}
\by Kh.~Yu.~Kurdanov
\paper \"Uber die L\"osung gewisser Integrodifferentialgleichungen mit abweichendem Argument
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 1141
\mathnet{http://mi.mathnet.ru/de3747}
\zmath{https://zbmath.org/?q=an:0424.45005}


Linking options:
  • http://mi.mathnet.ru/eng/de3747
  • http://mi.mathnet.ru/eng/de/v15/i6/p1141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020